# SDR SB07031

- Difficulty date: April 17, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Part serial: 99046H9351
- Condition: Cracked
- Location: Cockpit
- Part time: 28,454 hours, 21,996 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT FLT1047 - EN ROUTE FROM CMH TO CLT, CREW REPORTED VIA ACARS THAT THE CAPTAIN'S WINDSHIELD BEGAN ARCING AND THE OUTER PANE BEGAN CRACKING.  CREW SLOWED AIRCRAFT TO 250 KNOTS AND DAMAGE STABILIZED.  FLIGHT LANDED AT CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S L1 WINDSHIELD PER JOB CARD J356-11-01.  OPERATIONAL CHECK NORMAL.
